# SDR C77A2020011700001

- Difficulty date: January 17, 2020
- Submitted: January 17, 2020
- Operation: Air carrier
- Aircraft: N622CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000219
- Aircraft time: 31,561 hours, 19,537 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17091898003
- Condition: Corroded
- Location: Frames 87-90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK AT EAMS, CORROSION WAS DISCOVERED ON THE CENTER FUSELAGE III STRINGER 21L BETWEEN FR87/FR90 (P/N 170-91898-003) DURING INSPECTION IN THE AREA. REFERENCE ETD2020-170-000574-A FIGURE 1 FOR DETAILS AND LOCATIONS. EAMS REQUESTED REPAIR DISPOSITION FROM RTS, WHO PROVIDED ETD2020-170-000574-A TO ALLOW THE INSTRUCTIONS FROM SRM II 53-22-03/ REPAIR 02P, WHICH IS APPLICABLE TO THE CENTER FUSELAGE II, TO BE USED FOR THIS STRINGER IN A DIFFERENT FUSELAGE SECTION. THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH A PERMANENT REPAIR OF DAMAGE TO THE STRINGER 21L BY SPLICING IN A NEW SECTION OF STRINGER PER SRM PART II 53-22-03/REPAIR 02. ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR BECAUSE THE STRINGER 21L IS PSE AND THIS EO RESTORES STRENGTH. EO E175-53MR-480 IS BEING ACCOMPLISHED BY WO 2817684
